# SDR C2XA10SH333

- Difficulty date: October 11, 2010
- Submitted: October 12, 2010
- Operation: Air carrier
- Aircraft: N14977
- Make and model: Emb EMB-145LR
- Aircraft serial: 145175
- Aircraft time: 26,476 hours, 19,618 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: 14533804003
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHV - DURING C-CHECK STRINGER 18L CORRODED (LEVEL 2 LOCAL) RIVETS FRAME 50-54.  MAINTENANCE REMOVED AND REPLACED STRINGER 18L BETWEEN FRAMES 50-54 IAW EMB-145 SRM 51-40-02 AND SRM 53-00-03.  THE AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE.
